Pacific Journal of Mathematics

Distributional boundary values in the dual spaces of spaces of type ${\cal S}$.

Richard D. Carmichael and E. O. Milton

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 385-422.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906367

Mathematical Reviews number (MathSciNet)
MR0377503

Zentralblatt MATH identifier
0307.46028

Subjects
Primary: 46F10: Operations with distributions
Secondary: 32A10: Holomorphic functions 43A85: Analysis on homogeneous spaces

Citation

Carmichael, Richard D.; Milton, E. O. Distributional boundary values in the dual spaces of spaces of type ${\cal S}$. Pacific J. Math. 56 (1975), no. 2, 385--422. https://projecteuclid.org/euclid.pjm/1102906367


Export citation

References

  • [1] S. Bochner and W. T. Martin, Several ComplexVariables, Princeton University Press, Princeton, N. J., 1948.
  • [2] Richard D. Carmichael, Distributional boundary values of junctions analytic in tubular radial domains, Indiana Univ. Math. J., 20 (1971), 843-853.
  • [3] Richard D. Carmichael,Generalized Cauchy and Poisson integrals and distributional boundary values, SIAM J. Math. Anal., 4 (1973), 198-219.
  • [4] F. Constantinescu, Analytic properties of nonstrictly localizable fields, J. Mathematical Phys., 12 (1971), 293-298.
  • [5] F. Constantinescu and W. Thalheimer, Euclidean Green's functions for Jaffe fields, preprint, 1974.
  • [6] R. E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, New York, 1965.
  • [7] A. Friedman, Generalized Functions and Partial Differential Equations, Prentice-Hall, En- glewood Cliffs, N. J., 1963.
  • [8] I. M. Gefand and G. E. Shilov, Generalized functions, vol.1, Academic Press, New York, 1964.
  • [9] I. M. Gefand and G. E. Shilov, Generalized functions, vol. 2, Academic Press, New York, 1968.
  • [10] I. M. Gefand and G. E. Shilov, Generalized functions, vol. 3, Academic Press, New York, 1967.
  • [11] A. Rieckers, University of Munich preprint, 1968.
  • [12] L. Schwartz, Thorie des distributions, Hermann, Paris, 1966.
  • [13] L. Schwartz, Mathematics for the Physical Sciences, Addison-Wesley, Reading, Mass., 1966.
  • [14] V. S. Vladimirov, Methods of the theory of functions of several complex variables, M.I.T. Press, Cambridge, Mass., 1966.